| Catalog Number |
0010215 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventrio st (device #2).An additional emdr was submitted to represent the bard/davol ventrio st (device #1).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of two unspecified bard/davol ventrio st on (b)(6) 2014 and (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of two unspecified bard/davol ventrio st on (b)(6) 2014 and (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2014 - patient was diagnosed with right inguinal hernia thereby underwent open repair with implant of ventrio st mesh (device #1).Per op notes, "a ventrio st mesh (device #1) was placed and sutured." (b)(6) 2015 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of ventrio mesh (device #2).Per op notes, "the mesh (device #1) had folded slightly.A ventrio mesh (device #2) was placed and sutured.".
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the product identifiers.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2013) is considered to be a best estimate.This supplemental emdr represents the bard/davol ventrio mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol ventrio st (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.